Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Popping noise from the wrist while lifting things. Bruise and swelling. Pulled muscle?

While lifting a heavy object my hand/ wrist made some popping noises. The next day there is a bruise and swelling in the palm of my hand. Also, I have pain when trying to make a fist. I can close my hand with no discomfort with help from my other hand and there is no pain or discomfort in any of the bones. Tendons? Or pulled muscle? Thx
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM, This could be arthritis changes of single joint, go for x-ray of your wrist, if turns negative then just do nothing to your wrist, have simple splint, apply some local analgesic cream, take rest of few days can take the anti inflammatory drug Ibuprofen would be nice, and if x-ray shows some arthritic changes then discus it with Doctor,, Have a nice day.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor